On a motivic invariant of the arc-analytic equivalence
Annales de l'Institut Fourier, Volume 67 (2017) no. 1, p. 143-196

To a Nash function germ, we associate a zeta function similar to the one introduced by J. Denef and F. Loeser. Our zeta function is a formal power series with coefficients in the Grothendieck ring of 𝒜𝒮-sets up to * -equivariant 𝒜𝒮-bijections over * , an analog of the Grothendieck ring constructed by G. Guibert, F. Loeser and M. Merle. This zeta function generalizes the previous construction of G. Fichou but thanks to its richer structure it allows us to get a convolution formula and a Thom–Sebastiani type formula.

We show that our zeta function is an invariant of the arc-analytic equivalence, a version of the blow-Nash equivalence of G. Fichou. The convolution formula allows us to obtain a partial classification of Brieskorn polynomials up to arc-analytic equivalence by showing that the exponents are arc-analytic invariants.

À un germe Nash, nous associons une fonction zêta similaire à la fonction zêta motivique de J. Denef et F. Loeser. Il s’agit d’une série formelle à coefficients dans un anneau de Grothendieck des ensembles 𝒜𝒮 au-dessus de * à 𝒜𝒮-bijection * -équivariante près. Cet anneau de Grothendieck est analogue à celui construit par G. Guibert, F. Loeser et M. Merle. Cette fonction zêta généralise les précédentes constructions de G. Fichou. Sa richesse algébrique permet d’obtenir une formule de convolution ainsi qu’une formule de type Thom–Sebastiani.

On démontre que la fonction zêta considérée dans cet article est un invariant de l’équivalence arc-analytique, une caractérisation de l’équivalence blow-Nash de G. Fichou. La formule de convolution permet d’obtenir une classification partielle des polynômes de Brieskorn à équivalence arc-analytique près. Plus précisément, on montre que le type arc-analytique d’un tel polynôme détermine ses exposants.

Received : 2015-12-22
Revised : 2016-04-15
Accepted : 2016-05-12
Published online : 2017-01-10
DOI : https://doi.org/10.5802/aif.3078
Classification:  14P20,  14E18,  14B05
Keywords: real singularities, Nash functions, motivic integration, arc-analytic functions, blow-Nash equivalence, arc-analytic equivalence
@article{AIF_2017__67_1_143_0,
     author = {Campesato, Jean-Baptiste},
     title = {On a motivic invariant of the arc-analytic equivalence},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {67},
     number = {1},
     year = {2017},
     pages = {143-196},
     doi = {10.5802/aif.3078},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2017__67_1_143_0}
}
Campesato, Jean-Baptiste. On a motivic invariant of the arc-analytic equivalence. Annales de l'Institut Fourier, Volume 67 (2017) no. 1, pp. 143-196. doi : 10.5802/aif.3078. http://www.numdam.org/item/AIF_2017__67_1_143_0/

[1] Abramovich, Dan; Karu, Kalle; Matsuki, Kenji; Włodarczyk, Jarosław Torification and factorization of birational maps, J. Amer. Math. Soc., Tome 15 (2002) no. 3, p. 531-572 (electronic) | Article

[2] Arnold, Vladimir Igorevich; Gusein-Zade, Sabir M.; Varchenko, Alexander Nikolaevich Singularities of differentiable maps. Volume 2, Birkhäuser/Springer, New York, Modern Birkhäuser Classics (2012), x+492 pages (Monodromy and asymptotics of integrals, Translated from the Russian by Hugh Porteous and revised by the authors and James Montaldi, Reprint of the 1988 translation)

[3] Artin, Michael; Mazur, Barry On periodic points, Ann. of Math. (2), Tome 81 (1965), pp. 82-99

[4] Bierstone, Edward; Milman, Pierre D. Arc-analytic functions, Invent. Math., Tome 101 (1990) no. 2, pp. 411-424 | Article

[5] Bierstone, Edward; Milman, Pierre D. Canonical desingularization in characteristic zero by blowing up the maximum strata of a local invariant, Invent. Math., Tome 128 (1997) no. 2, pp. 207-302 | Article

[6] Bochnak, Jacek; Coste, Michel; Roy, Marie-Françoise Real algebraic geometry, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Tome 36 (1998), x+430 pages (Translated from the 1987 French original, Revised by the authors) | Article

[7] Campesato, Jean-Baptiste An inverse mapping theorem for blow-Nash maps on singular spaces (2014) (To appear in Nagoya Math. J.)

[8] Denef, Jan On the degree of Igusa’s local zeta function, Amer. J. Math., Tome 109 (1987) no. 6, pp. 991-1008 | Article

[9] Denef, Jan; Hoornaert, Kathleen Newton polyhedra and Igusa’s local zeta function, J. Number Theory, Tome 89 (2001) no. 1, pp. 31-64 | Article

[10] Denef, Jan; Loeser, François Caractéristiques d’Euler-Poincaré, fonctions zêta locales et modifications analytiques, J. Amer. Math. Soc., Tome 5 (1992) no. 4, pp. 705-720 | Article

[11] Denef, Jan; Loeser, François Motivic Igusa zeta functions, J. Algebraic Geom., Tome 7 (1998) no. 3, pp. 505-537

[12] Denef, Jan; Loeser, François Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math., Tome 135 (1999) no. 1, pp. 201-232 | Article

[13] Denef, Jan; Loeser, François Motivic exponential integrals and a motivic Thom-Sebastiani theorem, Duke Math. J., Tome 99 (1999) no. 2, pp. 285-309 | Article

[14] Denef, Jan; Loeser, François Geometry on arc spaces of algebraic varieties, European Congress of Mathematics, Vol. I (Barcelona, 2000), Birkhäuser, Basel (Progr. Math.) Tome 201 (2001), pp. 327-348

[15] Denef, Jan; Loeser, François Lefschetz numbers of iterates of the monodromy and truncated arcs, Topology, Tome 41 (2002) no. 5, pp. 1031-1040 | Article

[16] Fichou, Goulwen Motivic invariants of arc-symmetric sets and blow-Nash equivalence, Compos. Math., Tome 141 (2005) no. 3, pp. 655-688 | Article

[17] Fichou, Goulwen Zeta functions and blow-Nash equivalence, Ann. Polon. Math., Tome 87 (2005), pp. 111-126 | Article

[18] Fichou, Goulwen The corank and the index are blow-Nash invariants, Kodai Math. J., Tome 29 (2006) no. 1, pp. 31-40 | Article

[19] Fichou, Goulwen Blow-Nash types of simple singularities, J. Math. Soc. Japan, Tome 60 (2008) no. 2, pp. 445-470 http://projecteuclid.org/euclid.jmsj/1212156658

[20] Fichou, Goulwen; Fukui, Toshizumi Motivic invariants of real polynomial functions and their Newton polyhedrons, Math. Proc. Cambridge Philos. Soc., Tome 160 (2016) no. 1, pp. 141-166

[21] Guibert, Gil Espaces d’arcs et invariants d’Alexander, Comment. Math. Helv., Tome 77 (2002) no. 4, pp. 783-820 | Article

[22] Guibert, Gil; Loeser, François; Merle, Michel Iterated vanishing cycles, convolution, and a motivic analogue of a conjecture of Steenbrink, Duke Math. J., Tome 132 (2006) no. 3, pp. 409-457 | Article

[23] Guillén, Francisco; Navarro Aznar, Vicente Un critère d’extension des foncteurs définis sur les schémas lisses, Publ. Math. Inst. Hautes Études Sci. (2002) no. 95, pp. 1-91 | Article

[24] Koike, Satochi; Parusiński, Adam Motivic-type invariants of blow-analytic equivalence, Ann. Inst. Fourier (Grenoble), Tome 53 (2003) no. 7, pp. 2061-2104 http://aif.cedram.org/item?id=AIF_2003__53_7_2061_0

[25] Kouchnirenko, A. G. Polyèdres de Newton et nombres de Milnor, Invent. Math., Tome 32 (1976) no. 1, pp. 1-31

[26] Kuo, Tzee Char Une classification des singularités réelles, C. R. Acad. Sci. Paris Sér. A-B, Tome 288 (1979) no. 17, p. A809-A812

[27] Kuo, Tzee Char On classification of real singularities, Invent. Math., Tome 82 (1985) no. 2, pp. 257-262 | Article

[28] Kurdyka, Krzysztof Ensembles semi-algébriques symétriques par arcs, Math. Ann., Tome 282 (1988) no. 3, pp. 445-462 | Article

[29] Looijenga, Eduard Motivic measures, Astérisque (2002) no. 276, pp. 267-297 (Séminaire Bourbaki, Vol. 1999/2000)

[30] Mccrory, Clint; Parusiński, Adam Virtual Betti numbers of real algebraic varieties, C. R. Math. Acad. Sci. Paris, Tome 336 (2003) no. 9, pp. 763-768 | Article

[31] Mccrory, Clint; Parusiński, Adam The weight filtration for real algebraic varieties, Topology of stratified spaces, Cambridge Univ. Press, Cambridge (Math. Sci. Res. Inst. Publ.) Tome 58 (2011), pp. 121-160

[32] Nash, Jr., John F. Real algebraic manifolds, Ann. of Math. (2), Tome 56 (1952), pp. 405-421

[33] Nash, Jr., John F. Arc structure of singularities, Duke Math. J., Tome 81 (1995) no. 1, p. 31-38 (1996) (A celebration of John F. Nash, Jr.) | Article

[34] Parusiński, Adam Topology of injective endomorphisms of real algebraic sets, Math. Ann., Tome 328 (2004) no. 1-2, pp. 353-372 | Article

[35] Quarez, Ronan Espace des germes d’arcs réels et série de Poincaré d’un ensemble semi-algébrique, Ann. Inst. Fourier (Grenoble), Tome 51 (2001) no. 1, pp. 43-68 http://aif.cedram.org/item?id=AIF_2001__51_1_43_0

[36] Raibaut, Michel Singularités à l’infini et intégration motivique, Bull. Soc. Math. France, Tome 140 (2012) no. 1, pp. 51-100

[37] Steenrod, Norman The topology of fibre bundles, Princeton University Press, Princeton, NJ, Princeton Landmarks in Mathematics (1999), viii+229 pages (Reprint of the 1957 edition, Princeton Paperbacks)

[38] Varchenko, Alexander Nikolaevich Zeta-function of monodromy and Newton’s diagram, Invent. Math., Tome 37 (1976) no. 3, pp. 253-262

[39] Whitney, Hassler Local properties of analytic varieties, Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), Princeton Univ. Press, Princeton, N. J. (1965), pp. 205-244